# SDR COMA0360321

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 16,866 hours, 15,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5007 GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  LANDING GEAR EXTENSION AND RETRACTION CHECKS WERE NORMAL.
